# SDR SWAA051563

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 24,844 hours, 14,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  DID NOT DEPLOYED.  INSTALLED SLIDE ASSY PER MM.
